# SDR DL72S951311

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FIVE INCH CRACK AT LOWER SKIN OF LT ELEV SKIN O/B SIDE.  FOUND DURING A-2 LTR CK, TPAMM 3/28/95.  REPAIRED PER SRM 55-20-3 FIG 5.
